Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 38, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 18, 2009, 12:35 PM EDT for 5 counties in Kentucky. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2009, 12:35 PM EDT (16:35 UTC)
- Expired
- Jun 18, 2009, 2:00 PM EDT
- In force
- 85 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laurel County, KY, McCreary County, KY, Pulaski County, KY, Wayne County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 96 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3054 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 181635
FFWJKL
KYC125-147-199-231-235-181800-
/O.NEW.KJKL.FF.W.0038.090618T1635Z-090618T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1235 PM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
EXTREME EAST CENTRAL WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 200 PM EDT
* AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PRECIPITATION HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM A
LINE OF THUNDERSTORMS MOVING IN OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF WILLIAMSBURG...GROVE...HUXLEY AND SLOANS VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3686 8460 3707 8456 3692 8410 3686 8407
3680 8399 3676 8400 3675 8397 3673 8397
3670 8390 3668 8388 3667 8392
$$
GEOGERIAN2 follow-up statements
000
WGUS73 KJKL 181704
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
104 PM EDT THU JUN 18 2009
KYC125-147-199-231-235-181800-
/O.CON.KJKL.FF.W.0038.000000T0000Z-090618T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-LAUREL KY-WAYNE KY-WHITLEY KY-MCCREARY KY-
104 PM EDT THU JUN 18 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
NORTHEASTERN MCCREARY...NORTHERN WHITLEY...EXTREME EAST CENTRAL
WAYNE...SOUTHWESTERN LAUREL AND SOUTHEASTERN PULASKI COUNTIES...
AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS CONTAINING RAINFALL HEAVY ENOUGH
TO PRODUCE FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF WILLIAMSBURG...GROVE...HUXLEY AND SLOANS VALLEY....
GREENWOOD...FABER...DEERING...CUMBERLAND FALLS S.P....CLIO...
BARK CAMP AND ALPINE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR SOUTHEASTERN KENTUCKY.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3686 8460 3707 8456 3692 8410 3686 8407
3680 8399 3676 8400 3675 8397 3673 8397
3670 8390 3668 8388 3667 8392
$$
GEOGERIAN000
WGUS73 KJKL 181758
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
158 PM EDT THU JUN 18 2009
KYC125-147-199-231-235-181808-
/O.EXP.KJKL.FF.W.0038.000000T0000Z-090618T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-LAUREL KY-WAYNE KY-WHITLEY KY-MCCREARY KY-
158 PM EDT THU JUN 18 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM EDT FOR NORTHEASTERN
MCCREARY...NORTHERN WHITLEY...EXTREME EAST CENTRAL WAYNE...
SOUTHWESTERN LAUREL AND SOUTHEASTERN PULASKI COUNTIES...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR SOUTHEASTERN KENTUCKY.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3686 8460 3707 8456 3692 8410 3686 8407
3680 8399 3676 8400 3675 8397 3673 8397
3670 8390 3668 8388 3667 8392
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 10:35 AM EDT, 2 hours earlier.
Area forecast discussion, Jun 18, 10:35 AM EDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1035 AM EDT THU JUN 18 2009 .SHORT TERM.../THE REST OF TODAY/...UPDATED 13Z SFC ANALYSIS SHOWS A WEAKENING AREA OF LOW PRESSURE MOVING EAST THROUGH NORTHWESTERN NEW YORK. A WAVY FRONT ASSOCIATED WITH THIS IS LYING ACROSS EAST KENTUCKY FROM SOUTHEAST TO NORTHWEST. TRACING THIS BOUNDARY BACK...IT BECOMES A WARM FRONT CONNECTED TO A MORE ROBUST AREA OF LOW PRESSURE DEVELOPING OVER THE HIGH PLAINS. ALONG THE NORTHEAST ARC OF THIS FRONT...OVER INDIANA...A COUPLE NOCTURNAL MCS/S CONTINUE TO LIVE INTO THE DAY...DIVING SOUTH SOUTHEAST INTO KENTUCKY. THE SECOND ONE IS THE MORE IMPRESSIVE OF THE TWO WITH A HEALTHY BOW ECHO JUST NOW CROSSING I-64. THE LOCAL STORM ENVIRONMENT IS QUITE FAVORABLE FOR SUSTAINING OR DEVELOPING CONVECTION WITH CAPES EXPECTED TO REACH 4000 J/KG THIS AFTERNOON AND LIS TO -9...THOUGH UNIDIRECTIONAL WINDS...NOT TOO STRONG AT THAT...WOULD TEND TO LIMIT ORGANIZATION TO ANY STORMS OUTSIDE OF RESIDUAL OR BYPASSING MCS ACTIVITY. IT IS QUITE AN INTERESTING SCENARIO FOR THE AFTERNOON FORECAST GIVEN THOSE PARAMETERS IN PLACE...TEMPERED BY THE CLOUD COVER...THE LIFE CYCLE AND EXTRAPOLATION OF THE CURRENT MCS...AND A BUILDING RIDGE TO THE SOUTHWEST. ACCORDINGLY...HAVE REDRAWN THE GRIDS FOR SKY...POP AND QPF THIS AFTERNOON WITH ALL THIS IN MIND...HITTING THE SOUTHWEST THE HARDEST FOR CONVECTION AND LOWERING FORECAST TEMPS FOR MOST OF THE AREA DUE TO THE CLOUDS AND STORMS. UPDATES WILL BE ISSUED SHORTLY TO ALL GRID BASED PRODUCTS AND THE HWO. WILL HOLD OFF FOR A FEW EXTRA MINUTES THOUGH...AWAITING SPC/S DECISION REGARDING A POSSIBLE NEW BOX SOUTH TO SOUTHEAST OF THE CURRENT ONE TO OUR NORTHWEST. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH SATURDAY/ COOLER AND DRIER AIR IN PLACE FOR TONIGHT AND FOG IS LIMITED TO DEEPER VALLEYS AND IS PATCHY EVEN THERE. FNTL BNDRY HAS PUSHED INTO THE LOWER TN VLY WITH THE WARM FNT TO RETURN TO THE NORTH LATE THU INTO THU NIGHT. BEST ENERGY LOCATED OVER THE LOWER GT LKS WHERE THE MODELS ARE PROJECTING THE BEST PCPN. CHC POPS LIMITED TO OUR BLUEGRASS COUNTIES WHERE THERE SEEMS TO BE THE REMNANTS OF AN OUTFLOW BNDRY LURKING AS THE FOCUS FOR AFTERNOON CONVECTION. ELSEWHERE... TYPICAL AFTERNOON POP UP CONVECTION WITH LITTLE MVMT AS HIGH PRESSURE SEEMS IN CONTROL. WARM FNT TO PUSH NORTH ON FRI WITH LITTLE IN THE WAY OF CONVECTION AND THEN THE LATEST MODEL RUNS KEEP THE FOLLOWING COLD FNT TO OUR NORTH AS THE CONTROLLING NORTHERN HIGH PRESS DOES NOT APPEAR STRONG ENUF TO PUSH THE FNT SOUTH OF THE OH RVR. STILL CANNOT RULE OUT THE SLIGHT CHC FOR PCPN FRI NITE AND SAT BUT BUILDING HIGH PRESSURE WILL KEEP MOST PCPN TO OUR NORTH. TEMPS TO BE WELL ABOVE NORMAL WITH MANY LOCATIONS TO SEE LOWER 90S TODAY AND MID 90S BY FRI. HIGHS SHOULD REMAIN NEAR 90 EVEN INTO SAT. .LONG TERM.../SATURDAY NIGHT THROUGH WEDNESDAY/ INHERITED FORECAST IS IN GOOD SHAPE AS COLD FRONTAL BOUNDARY REMAINS ON TRACK TO PASS BY NORTH OF THE REGION LATE FRIDAY NIGHT OR ON SATURDAY FOLLOWED BY WHAT APPEARS TO BE A PERIOD OF SEASONABLY WARM AND DRY CONDITIONS. CHANGES TO THE INHERITED GRIDS WERE LIMITED TO A SLIGHT SLOWING DOWN OF THE FRONTAL PASSAGE AND THEN A SLIGHT BOOST IN TEMPS AND DEWPOINTS SUNDAY INTO EARLY NEXT WEEK AS THE AIRMASS BEHIND THE FRONT DOES NOT SEEM TO BE AS DRY OR COOL AS EARLIER ANTICIPATED. WILL ALSO INTRODUCE WEDNESDAY WITH A SLIGHT CHANCE OF MAINLY AFTERNOON THUNDERSTORMS AS DEWPOINTS RETURN TO THE UPPER 60S AND TEMPS MAX OUT IN THE MID TO UPPER 80S. && .AVIATION.../12Z TO 12Z/ FRONTAL BOUNDARY HAS PUSHED TO OUR SOUTH...STRETCHING ROUGHLY IN AN ARC ACROSS THE TN VALLEY REGION THEN BACK UP THE MISSISSIPPI RIVER VALLEY. SCT TO BKN HIGH CI HAS ALLOWED SOME VALLEY FOG TO FORM... EXCEPT IN OUR SOUTHWEST... SME/LOZ... WHERE WED LATE AFTERNOON RAINFALL HAS LEFT ENOUGH MOISTURE IN PLACE FOR PATCHY DENSE FOG. WENT WITH A PREDOMINANT IFR CONDITION AND TRIED TO TIME IMPROVING CIG AND VSBY. WARM FRONTAL BOUNDARY LIFTS BACK NORTHWARD ACROSS THE AREA DURING THE DAY THURSDAY. THIS WILL PROVIDE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE DAY. HOWEVER...UPPER LEVEL SUPPORT WILL NOT BE AS GREAT AS PREVIOUS FEW DAYS. THIS MAY KEEP ANY CONVECTION MORE SCATTERED IN NATURE. FOR NOW LEFT PREDOMINANT VFR CONDITIONS WITH VCTS AND SCT CB GROUP TO ACCOUNT FOR POTENTIAL DEVELOPMENT OF THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DUSTY/GREIF LONG TERM....ABE AVIATION...DUSTY
Hazardous weather outlook, Jun 18, 12:35 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1235 PM EDT THU JUN 18 2009 KYZ044-050>052-059-060-104-106>110-113-118>120-191945- FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-KNOTT-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...STANTON...FRENCHBURG...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... HINDMAN...WHITESBURG...INEZ...PIKEVILLE 1235 PM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SEVERE WEATHER A DISTINCT POSSIBILITY. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT FROM THIS ALONG WITH A POSSIBILITY OF LARGE HAIL OR EVEN A STRAY TORNADO. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN FROM ANY PROLONGED PERIOD OF STORMS. DUE TO RECENT HEAVY RAIN ACROSS THE AREA... ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL COULD HAVE HIGH WATER PROBLEMS AT LOW WATER CROSSINGS AND ALONG STREAMS...DITCHES AND CULVERTS. THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT ALONG WITH PATCHY DENSE FOG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY THROUGH SATURDAY NIGHT AND AGAIN ON WEDNESDAY. KYZ058-068-069-079-080-083>088-111-112-114>117-191945- ESTILL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-LEE-BREATHITT-OWSLEY-PERRY-CLAY-LESLIE- INCLUDING THE CITIES OF...IRVINE...MOUNT VERNON...MCKEE...SOMERSET... LONDON...MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...BEATTYVILLE... JACKSON...BOONEVILLE...HAZARD...MANCHESTER...HYDEN 1235 PM EDT THU JUN 18 2009 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH WIDESPREAD DAMAGING WIND GUSTS THE MAIN THREAT. IN ADDITION... THERE WILL BE THE POSSIBILITY OF LARGE HAIL OR EVEN A STRAY TORNADO. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN FROM ANY PROLONGED PERIOD OF STORMS. DUE TO RECENT HEAVY RAIN ACROSS THE AREA... ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL COULD HAVE HIGH WATER PROBLEMS AT LOW WATER CROSSINGS AND ALONG STREAMS...DITCHES AND CULVERTS. THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT ALONG WITH PATCHY DENSE FOG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY THROUGH SATURDAY NIGHT AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL WITH REPORTS OF SEVERE WEATHER... HAIL...HEAVY RAIN...AND FLOODING. DUSTY/GREIF
In the hours before
Special weather statement, Jun 18, 11:33 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1133 AM EDT THU JUN 18 2009 KYZ068-079-080-083-084-181645- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY- INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON... MONTICELLO...WHITLEY CITY 1133 AM EDT THU JUN 18 2009 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 6 PM EDT THIS EVENING... A LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BETWEEN 60 AND 70 MPH IS FORECAST TO MOVE ACROSS ROCKCASTLE...PULASKI AND WAYNE COUNTIES BETWEEN 12:15 PM AND 1 PM EDT. THE LINE OF SEVERE THUNDERSTORMS AND DAMAGING WINDS WILL MOVE ACROSS MCCREARY AND LAUREL COUNTIES BETWEEN 12:30 PM AND 1:30 PM EDT. SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE NEEDED AS THE STORMS MOVE CLOSER TO THE AREA. RESIDENTS IN THE AFFECTED AREAS SHOULD COMPLETE ANY NECESSARY PREPARATIONS AS QUICKLY AS POSSIBLE AND BE PREPARED TO MOVE TO A PLACE OF SAFETY AS THE STORMS APPROACH. KYZ069-181645- JACKSON- INCLUDING THE CITIES OF...MCKEE 1133 AM EDT THU JUN 18 2009 A LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BETWEEN 60 AND 70 MPH IS FORECAST TO MOVE ACROSS JACKSON COUNTY BETWEEN 12:15 PM AND 1 PM EDT. SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE NEEDED AS THE STORMS MOVE CLOSER TO THE AREA. RESIDENTS IN THE AFFECTED AREAS SHOULD COMPLETE ANY NECESSARY PREPARATIONS AS QUICKLY AS POSSIBLE AND BE PREPARED TO MOVE TO A PLACE OF SAFETY AS THE STORMS APPROACH. SBH
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:01 PM EDT | Areal Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Wayne, Whitley | 4 hr |
| Jun 17, 9:02 PM EDT | Areal Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Wayne, Whitley | 12 hr |
| Jun 18, 11:52 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 6 more | 113 min |
| Jun 18, 12:11 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Pulaski, Rockcastle | 49 min |
| Jun 18, 12:20 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more | 86 min |
| Jun 18, 12:26 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Menifee, Montgomery, Powell and 1 more | 64 min |
| Jun 18, 12:37 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Lee, McCreary, Owsley, Pulaski and 2 more | 53 min |
| Jun 18, 12:47 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Morgan, Wolfe | 83 min |
| Jun 18, 12:58 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Laurel, Lee, Leslie and 6 more | 51 min |
| Jun 18, 1:21 PM EDT | Areal Flood Advisory | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Johnson and 10 more | 2 hr |
| Jun 18, 1:21 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Leslie, Letcher, Perry | 39 min |
| Jun 18, 1:27 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Harlan, Leslie, Letcher, Owsley, Perry | 48 min |
| Jun 18, 1:29 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan and 1 more | 46 min |
| Jun 18, 1:44 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Harlan, Knott, Letcher, Pike | 46 min |
| Jun 18, 1:55 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 20 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.